# SDR IXXA060505S

- Difficulty date: January 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT AFT PASSENGER DOOR CUTOUT JAMB WEB HAS IMPACT DAMAGE.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DOUGLAS DRAWIMG 9751069, TIMCO REPAIR ENGENEERING ORDER REO-G09028 DATED 02/07/2003, DC8 SRM 51-1-8, 51-1-21, 51-1-20D, AND 51-3-0.
